Previous |  Up |  Next


Title: Metric results on a new notion of discrepancy (English)
Author: Grabner, Peter J.
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 42
Issue: 5
Year: 1992
Pages: 615-619
Category: math
MSC: 11K38
MSC: 60F15
idZBL: Zbl 0765.11031
idMR: MR1202177
Date available: 2009-09-25T10:44:07Z
Last updated: 2012-08-01
Stable URL:
Reference: [Fe] FELLER W.: An Introduction to Probability Theory and Its Applications I, II.J. Wiley, New York, 1950. MR 0038583
Reference: [Hl] HLAWKA E.: Theorie der Gleichverteilung.Bibliographisches Institut, Mannheim-Wien-Zurich, 1979. Zbl 0406.10001, MR 0542905
Reference: [K-N] KUIPERS L., NIEDERREITER H.: Uniform Distribution of Sequences.J. Wiley, New York, 1974. Zbl 0281.10001, MR 0419394
Reference: [Ph] PHILIPP W.: Mixing Sequences of Random Variables in Probabilistic Number Theory.AMS Memoirs vol. 114, Providence, 1971.
Reference: [S-N] SOBOL I. M., NUSHDIN O. V.: A new measure of irregularity of distribution.J. Number Theory 39 (1991), 367-373. MR 1133562


Files Size Format View
MathSlov_42-1992-5_7.pdf 623.2Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo